# SDR UHLA2014092000650

- Difficulty date: September 20, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 13,789 hours, 10,530 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

HYDRAULIC 1 LOW QUANTITY EICAS MESSAGE PRESENT.  WENT FROM HIGH 20 PERCENT DOWN TO AT LOWEST INDICATION 8 PERCENT IN FLIGHT.  NO EMERGENCY DECLARED.  R & R E1 EDP PRESSURE HOSE AND NIPPLE IAW AMM 29-11-01 AND MM 72-00-00.  LEAK CHECKED GOOD.
